advertisement
Question
Posted by: Lily | 2011/11/29

Diet pills - ephedra

Hi,

I used thinz from around 2002 - 2008. Then I started using Relislim. I was never overweight, it was more for the energy it gave me. But recently I have started to gain a lot of weight, about 6 kg in 3 months, I am still using Relislim (Original), could this be starting to affect my metabolism??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lily
It is not a good idea to use over-the-counter slimming pills like Thinz to boost your energy. In the long run taking such pills can alter your metabolism and of course also cause addiction. If you are suddenly gaining 2 kg per month, I would recommend that you have a full medical examination and tell the dr that you have been using Relislim for 3 years, preceded by 6 years of using Thinz- a total of 9 years of taking potentially metabolism-altering substances. If you have developed hormonal imbalances such as thyroid, insulin or female hormone imbalances, then the dr will have to prescribe treatment. The healthiest way of boosting your metabolism is to start doing aerobic or cardio exercises (jogging, cycling, skipping, or brisk walking) for at least 30 min a day. This increases blood circulation and helps to control insulin and glucose levels.
So please have that medical exam to exclude underlying physical problems and then wean yourself of the pills and start doing daily exercise.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/11/29

Dear Lily
It is not a good idea to use over-the-counter slimming pills like Thinz to boost your energy. In the long run taking such pills can alter your metabolism and of course also cause addiction. If you are suddenly gaining 2 kg per month, I would recommend that you have a full medical examination and tell the dr that you have been using Relislim for 3 years, preceded by 6 years of using Thinz- a total of 9 years of taking potentially metabolism-altering substances. If you have developed hormonal imbalances such as thyroid, insulin or female hormone imbalances, then the dr will have to prescribe treatment. The healthiest way of boosting your metabolism is to start doing aerobic or cardio exercises (jogging, cycling, skipping, or brisk walking) for at least 30 min a day. This increases blood circulation and helps to control insulin and glucose levels.
So please have that medical exam to exclude underlying physical problems and then wean yourself of the pills and start doing daily exercise.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement